Get E-Book on COVID-19

Q. Shall I take Tadalafil tablet to maintain erection?

Answered by
Dr. Kumarshri Shriniwas Saraswat
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Aug 28, 2018 and last reviewed on: Oct 09, 2018

Hello doctor,

I am 32 years of age weighing 76 kg and my height is 5 feet 6 inches. I am unable to maintain erection. I have been experiencing this since a year. Prior to that, it was all fine and great.

I have not had any other health issue and my BP, sugar levels, cholesterol are all normal. I exercise three to four times a week. I have attached my test reports for your reference. Please advise whether I can take Tadalafil tablets.

Dr. Kumarshri Shriniwas Saraswat

Psychiatry Psychologist/ Counsellor Psychotherapy Sexology Sleep Medicine
#

Hi,

Welcome to icliniq.com.

You can safely take tablet Tadalafil (10 mg or 20 mg) half an hour before sexual activity. It can be taken on alternate days if needed because the effect lasts for two days.

You could also take tablet Tetrafol plus (combination of Levomefolate calcium, Pyridoxal 5-phosphate and Mecobalamin) one tablet daily for three months. It is helpful in erectile dysfunction.

For further queries consult a sexologist online --> https://www.icliniq.com/ask-a-doctor-online/sexologist


Was this answer helpful?

 | 

Hello doctor,

Can I take Radar 20 and Tadafil 20 mg? Will that help?

Dr. Kumarshri Shriniwas Saraswat

Psychiatry Psychologist/ Counsellor Psychotherapy Sexology Sleep Medicine
#

Hello,

Welcome back to icliniq.com.

You can safely take tablet Tadalafil (Cialis) 20 mg. It is perfectly fine.

For further queries consult a sexologist online --> https://www.icliniq.com/ask-a-doctor-online/sexologist


Was this answer helpful?

 | 

Hi doctor,

I need further help. Tadalafil tablets helped in maintaining erection for the first time, though subsequently there is no effect at all. I am worried as I use to have good erections and instant ones before.

My sex drive also has dropped. Is there any way of getting it back? Please do let me know whether it is curable. Do you suggest me going through any test to find out the cause? Or is it due to anxiety? Please help.

Dr. Kumarshri Shriniwas Saraswat

Psychiatry Psychologist/ Counsellor Psychotherapy Sexology Sleep Medicine
#

Hello,

Welcome back to icliniq.com.

Loss of sexual drive or libido itself can cause erectile dysfunction. The cause of erectile dysfunction could be psychological or physical, but the cause of loss of libido is almost always psychological. Besides psychological problems like depression, anxiety can cause both loss of libido as well as erectile dysfunction. The best way to distinguish between psychological or physical cause of erectile dysfunction is that if you have an erection any time during waking up or while masturbation then it is psychological.

Because if there is something wrong physically, you will never have an erection. Do let me know whether you are feeling sad or have lost interest in activities which you previously enjoyed? Change in sleep, appetite, weight, feeling guilty or pessimistic, excessive and uncontrollable worry are symptoms of depression.

We could start you on a libido enhancing antidepressant like Bupropion and wait for the response. Also, do get your vitamin B12, folic acid levels and your thyroid levels checked. After checking, start on a vitamin B12 or Folic acid supplement like capsule Renerve (Mecobalamin) or capsule Neurobion forte. You have not mentioned your lipid profile results. Lipid levels could be abnormal even if cholesterol is within normal levels.

Revert back with the test results to a sexologist online --> https://www.icliniq.com/ask-a-doctor-online/sexologist


Was this answer helpful?

 | 

Hi doctor,

I feel I have a problem of being impatient and worrying for no reason. Shall I get my vitamin B12, thyroid, folic acid levels and lipid levels checked? Please let me know when can I have them checked?

Dr. Kumarshri Shriniwas Saraswat

Psychiatry Psychologist/ Counsellor Psychotherapy Sexology Sleep Medicine
#

Hello,

Welcome back to icliniq.com.

  • As mentioned in my last answer, I was interested in knowing whether you have any spontaneous or morning erections? I am assuming that you do not smoke or drink.
  • If we decide to rule out other causes of erectile dysfunction, it is better if you also get a serum testosterone and serum prolactin levels done preferably by taking a morning blood sample.
  • This is in addition to the tests that I have mentioned.

Follow up after the tests to a sexologist online --> https://www.icliniq.com/ask-a-doctor-online/sexologist


Was this answer helpful?

 | 

Related Questions:
Can vitamin B12 deficiency result in unbalancing while walking?
Could I have your opinion on my erectile dysfunction and low libido?
Should I avoid folic acid during MTHFR pregnancy?
Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


My vitamin B12 is high. How can I lower it?

Query: Hi doctor, As I took master health blood test and in the result, my vitamin B12 is high. How can I lower it? I am afraid of this. Please help me.  Read Full »

Please suggest a medicine, which can cure erection problems and low libido.

Query: Hi doctor, I am a 33 year old male, who has schizophrenia and depression from the last 12 years. My current problem is low libido and erection-related issues. I do not wish to take any medicine like Viagra or other similar medicines. Please suggest a medicine which can cure my problem. I also need...  Read Full »

How much Folic acid is required during pregnancy in Crohn's patient?

Query: Hello doctor, I have Crohn's disease and am pregnant. The first day of my last period was before 40 days and I have been taking multivitamins which includes 400 micrograms of Folic acid for the past four months. I am now pregnant. The doctor said that I need 5 mg of Folic acid due to the Crohns whi...  Read Full »

Also Read


Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»
I was diagnosed with Celiac disease a year back. Can you suggest any medicine?
Having celiac fromnlast 10 year dignosis recently ayear ago since then i am gluten free still cant absorb food feeling w...  Read more»
My head is shivering from 20 days, and it feels like head trauma. What is the cause?
Hello sir, My head is shivering like anything , feeling like trauma is head. And its start anytime in a day and when s...  Read more»

Ask your health query to a doctor online?

Ask a Sexologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.